The Annals of Statistics

Estimation for almost periodic processes

Keh-Shin Lii and Murray Rosenblatt

Full-text: Open access

Article information

Source
Ann. Statist., Volume 36, Number 3 (2008), 1508.

Dates
First available in Project Euclid: 26 May 2008

Permanent link to this document
https://projecteuclid.org/euclid.aos/1211819572

Digital Object Identifier
doi:10.1214/07-AOS502

Citation

Lii, Keh-Shin; Rosenblatt, Murray. Estimation for almost periodic processes. Ann. Statist. 36 (2008), no. 3, 1508. doi:10.1214/07-AOS502. https://projecteuclid.org/euclid.aos/1211819572


Export citation

References

  • [1] Lii, K.-S. and Rosenblatt, M. (2006). Estimation for almost periodic processes. Ann. Statist. 34 1115–1139.